Asymptotically Antiperiodic Solutions for a Nonlinear Differential Equation with Piecewise Constant Argument in a Banach Space

Type de document :
Article dans une revue
Applied Mathematics, Scientific Research Publishing, 2016, 07 (15), pp.1726 - 1733. 〈10.4236/am.2016.715145〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01678063
Contributeur : Vincent Valmorin <>
Soumis le : lundi 8 janvier 2018 - 19:09:00
Dernière modification le : mardi 19 mars 2019 - 01:24:01

Lien texte intégral

Identifiants

Citation

William Dimbour, Vincent Valmorin. Asymptotically Antiperiodic Solutions for a Nonlinear Differential Equation with Piecewise Constant Argument in a Banach Space. Applied Mathematics, Scientific Research Publishing, 2016, 07 (15), pp.1726 - 1733. 〈10.4236/am.2016.715145〉. 〈hal-01678063〉

Partager

Métriques

Consultations de la notice

146